# SDR AALA202103299027

- Difficulty date: March 25, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N774AN
- Make and model: Boeing 777223
- Aircraft serial: 29581
- Aircraft time: 86,414 hours, 10,700 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: S283W6001
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SMOKE LAVATORY ON ENGINE INDICATING AND CREW ALERTING SYSTEM REAR LAVATORY ON AIRCRAFT RIGHT HAS AURAL ALARM. NO EVIDENCE OF SMOKE. ACCOMPLISHED OPERATIONAL TEST OF LAVATORY 4F-R SMOKE DETECTOR PER AMM 26-13-00 AND SELF TEST PER AMM 26-13-00. OPERATIONS CHECK NORMAL.
